MathSciNet Relay Station
MathSciNet bibliographic data
MR2607880 (2011h:30052) 30D40 (30E10 41A30)
Daquila, R. Approximation by strongly annular solutions of functional equations. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2505–2511.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement